# SDR SWIA200516006

- Difficulty date: December 17, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 9,969 hours, 8,730 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPOILERS FAULT STATUS MSG ON APPROACH INTO DEN.  REPLACED BOTH NR 1 AND NR 2 SECU'S IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD, PN 49-164-05, SN/OFF 01428, PN 49-164-05, SN/OFF 01427.
